The number of directions determined by a function f on a finite field

A. Blokhuis, A.E. Brouwer, T. Szönyi

Research output: Contribution to journalArticleAcademicpeer-review

21 Citations (Scopus)

Abstract

We give a short proof of Rédei's result on the number of directions determined by a function f on a finite field and improve this result considerably, confirming one of his conjectures.
Original languageEnglish
Pages (from-to)349-353
Number of pages5
JournalJournal of Combinatorial Theory, Series A
Volume70
Issue number2
DOIs
Publication statusPublished - 1995

Fingerprint Dive into the research topics of 'The number of directions determined by a function f on a finite field'. Together they form a unique fingerprint.

Cite this